MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD LEFT SIZE 5; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD LEFT SIZE 5; PROSTHESIS, KNEE
Catalog Number 42502606801
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A journal article was retrieved from knee surgery, sports traumatology, arthroscopy that reported a study from denmark.The study reported one patient from the mc group had a tka revision surgery to a knee with tibia stem lengthening at 24 months follow-up due to pain and restricted rom in both flexion and extension.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products: 42512100810 - articular surface mc - 63987641.4711500396-1 - optipac-s 60 refob - a747c05665.42540000035 - all poly patella - 64087381.42532007501 - tibia cemented - 64072030.G2: foreign - event occurred in denmark.G2: literature - burvil, c.C.H., linde, k.N., stilling, m., hansen, t.B., dalsgaard, j., rytter, s., koppens, d., & petersen, e.T.(2025).Similar fixation of total knee arthroplasty components with medial congruent and cruciate retaining polyethylene inserts.A randomised double-blinded controlled radiostereometry trial with 24 months of follow-up.Knee surgery, sports traumatology, arthroscopy: official journal of the esska, 10.1002/ksa.12753.Advance online publication.Https://doi.Org/10.1002/ksa.12753.H6: component code: mechanical (g04) - femur.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d1; d2; d4; g1; g3; g6; h1; h2; h3; h6; h10 the event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMUR CEMENTED CRUCIATE RETAINING (CR) STANDARD LEFT SIZE 5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23434682
Report Number3007963827-2025-00427
Device Sequence Number14648163
Product Code MBH
UDI-Device Identifier00889024230415
UDI-Public(01)00889024230415(17)280531(10)63946132
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42502606801
Device Lot Number63946132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age49 YR
Patient SexMale
Patient Weight85 KG